# SDR 64751

- Difficulty date: September 9, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: UE10675
- Aircraft time: 14,937 hours, 27,015 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

WHILE WAITING TO TAKEOFF, LT ENGINE GOT MASTER CAUTION AND A FIRE WARNING CREW FOLLOWED EMERGENCY CHECKLIST AND SHUTDOWN ENGINE AND FIRED EXTINGISHER PAX WERE DEPLANNED AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENT.  REPLACED LOOP P/N 244-12886.
